# SDR SWAA970739

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BOTH AFT EXTERIOR AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY CHARGER AND RIGHT OVERWING LIGHT CHARGER PER BOEING M/M.
